# SDR IPXA10562476

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,402 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 326-334.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, CORROSION ON SHEAR WEB UPPER SURFACE AT BS 326, LBL 48, WL208, AND BS334.5, LBL 61.5 WL208.  REPAIRED IAW ATS ER NR10-4468 AND EO B757-5310-39577-A.
